Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clo223

Accutane not working?

I’ve been on 20mg of accutane for a month. At first my skin was really really dry and I found no moisturiser was helping , however now I don’t really have any symptoms except my lips are cracked in the corners. My skin is no longer dry. How do I know that the 20mg is still effective? 

Share this post


Link to post
Share on other sites

20 mg is a low dose so it will take longer to see side effects and of course, improvements.  Hang in there.  Many don’t begin to see progress until at least 4 months in and with an increase in dosage

Share this post


Link to post
Share on other sites

After my first month on 20g, I did not notice any drastic changes. 

Around the 2nd/3rd month when my dosage was increased to 40g is when the dryness became REAL, along with the chapped/cracked lips.  

As others have stated, just be patient and you'll start to see more happening when your dosage is increase.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×